# SDR S01J54032

- Difficulty date: October 7, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 30760
- Engine: Ge CF6*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: D

## Discrepancy

B-18702 TPE GROUND CHECK FOUND NR 4 BAY PANEL MISSING.   C/A: 1.  AFT CHECK, REPLACED ALL DAMAGED PARTS AND REPAIR SKATE ANGLES PER EO 744-54-50-0006. 2.ISSUED EON 744-54-639359-001 TO INFORM THAT CLOSE FAIRING DOOR MUST OBEY THE STANDARD PROCEDURE PER 747-400 AMM 54-62-00 PARA.5. 3.ENHANCE THE TRAINING FOR CLOSING TRAILING EDGE FAIRING DOOR TO REDURE THE EVENT CAUSED BY THE NEGLIGENCE OF MAINTENANCE.
